Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

HAve acne on face. Took chemical peeling earlier. Using retino - A. Is chemical peeling the reason?

i took 6 sittings of chemical peeling last year and my skin had become pretty good after the treatment,now again for last 4 months i have been suffering from severe acne on my face, as of now I have started using Retino-A 0.025 on skin, kindly suggest me whether chemical peeling is beneficial for skin ofr it makes skin over sensitive?Should I start taking peeling sessions again ?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Garima,
Thanks for writing to us.
Chemical peels are effective in reducing mild to moderate grade acne. Results with peels are better if done in conjunction with medical treatment( oral and topical anti acne drugs). Peels as such do not make skin sensitive but should always be done when there is an appropriate indication. I would advise you to consult a dermatologist nearby to get your skin analysed so that a proper treatment plan can be advised.
Hope that helps
Take care
Answered: Fri, 5 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor